# SDR AALA201609079018

- Difficulty date: September 4, 2016
- Submitted: September 8, 2016
- Operation: Air carrier
- Aircraft: N701UW
- Make and model: Airbus A319-112
- Aircraft serial: 890
- Aircraft time: 47,945 hours, 27,374 cycles
- System (JASC): 3251 · Steering Unit
- Part: Cylinder
- Condition: Leaking
- Location: Nlg
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: FLIGHT CREW REPORTED A GREEN HYDRAULIC RESERVOIR LOW LEVEL FAULT MESSAGE, AN EMERGENCY WAS DECLARED.  THE AIRCRAFT LANDED SAFELY AND WAS TOWED TO THE GATE.  MAINTENANCE FOUND THE NOSE WHEEL STEERING CYLINDER LEAKING AND REPLACED IT IAW AMM 32-51-42-400-001C.  A SATISFACTORY LEAK AND OPS CHECK WAS ACCOMPLISHED.
